| Model Number |
15 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device power cycled during use and there is an event code logged in the device's memory.The event code logged in the device's memory can indicate a device lockup or reset.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however, there was no adverse event reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer's device and was unable to duplicate the reported issue.The event code was cleared from the memory of the device and thereafter did not return.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.